The Asymptotic Solution of a Class of Small Delay Equations with Two Parameters

GE Zhixin, CHEN Xianjiang

Acta Mathematicae Applicatae Sinica ›› 2014, Vol. 37 ›› Issue (3) : 407-413.

PDF(266 KB)
PDF(266 KB)
Acta Mathematicae Applicatae Sinica ›› 2014, Vol. 37 ›› Issue (3) : 407-413. DOI: 10.12387/C2014038

The Asymptotic Solution of a Class of Small Delay Equations with Two Parameters

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 2014, 37(3): 407-413 https://doi.org/10.12387/C2014038

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(266 KB)

Accesses

Citation

Detail

Sections
Recommended

/